# SDR SWIA202002248799

- Difficulty date: December 11, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5597 · Stabilizer System Wiring
- Part: Bonding Jumper
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR #1 HINGE ATTACH HARDWARE AND BONDING JUMPER HARDWARE CORRODED.   (C-CHECK) RO 2/20/2020   REMOVED AND REPLACED R/H ELEVATOR HINGE #1 ATTACHED  HARDWARE AND BONDING JUMPER HARDWARE IAW CRJ-200.  STS TORQUE WRENCH # 3816 , DUE 05-APR-20. REMOVED AND REPLACED BROKEN BONDING WIRE  IAW CRJ 200 AMM STS TOOLING 3157 DUE 08-OCT-2020
